# SDR ASAA9640061

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLT 106 - EMERGENCY EXIT FLOOR TRACK LIGHTS INOPERATIVE AT ROW 15 (3 RED AND 2 WHITE).  RECONNECTED WIRING TO LAMP SOCKETS AND LIGHTS OPERATED NORMALLY.  (X)
